# SDR USAA2009092292586

- Difficulty date: September 8, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,391 hours, 21,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - B12 - MAJOR REPAIR - CORROSION ON STRAP AT BS 1400 BETWEEN S27L TO S28R.  REPLACED STRAP AT BS 1400 BETWEEN S27L TO S28R IAW B757 SRM 51-40-02 & BOEING DRAWING 146N3810.
